Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 80, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 22, 2012, 10:17 PM EDT for Glynn County, Georgia. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2012, 10:17 PM EDT (02:17 UTC)
- Expired
- May 22, 2012, 10:53 PM EDT
- In force
- 36 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Glynn County, GA
The radar
The Jacksonville radar (KJAX), 87 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 10:22 PM EDT | HAIL 0.25 | 5 Ene Brunswick, GA | A SPOTTER REPORTED PEA TO DIME SIZE HAIL ON THE SOUTH END OF SAINT SIMONS ISLAND. |
| May 22, 10:26 PM EDT | TSTM WND GST 50 | 5 Ene Brunswick, GA | BROADCAST MEDIA RELAYED REPORT OF AN ESTIMATED 50 MPH WIND GUST ON ST. SIMONS ISLAND. |
| May 22, 10:26 PM EDT | HAIL 0.75 | 5 Ene Brunswick, GA | BROADCAST MEDIA RELAYED REPORT OF DIME TO NICKEL SIZED HAIL ON ST. SIMONS ISLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
340
WUUS52 KJAX 230217
SVRJAX
GAC127-230300-
/O.NEW.KJAX.SV.W.0080.120523T0217Z-120523T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1017 PM EDT TUE MAY 22 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GLYNN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1100 PM EDT
* AT 1018 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ST. SIMONS...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3124 8128 3120 8126 3119 8133 3116 8135
3113 8134 3113 8138 3111 8139 3106 8140
3105 8149 3132 8154 3132 8143 3128 8139
3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 0218Z 261DEG 32KT 3116 8136
$$1 follow-up statement
987
WWUS52 KJAX 230253
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1053 PM EDT TUE MAY 22 2012
GAC127-230304-
/O.CAN.KJAX.SV.W.0080.000000T0000Z-120523T0300Z/
GLYNN GA-
1053 PM EDT TUE MAY 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GLYNN COUNTY IS
CANCELLED...
LAT...LON 3124 8128 3120 8126 3119 8133 3116 8135
3113 8134 3113 8138 3111 8139 3106 8140
3105 8149 3132 8154 3132 8143 3128 8139
3129 8128 3127 8125 3125 8125
TIME...MOT...LOC 0254Z 261DEG 32KT 3120 8099
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 9:35 PM EDT, 42 minutes earlier.
Area forecast discussion, May 22, 9:35 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 935 PM EDT TUE MAY 22 2012 ...SCATTERED STRONG STORMS CONTINUE ACROSS SOUTHEAST GEORGIA... .UPDATE...A DEEP LAYER UPPER VORTEX CONTINUED TO TRIGGER SCATTERED STRONG STORMS ACROSS OUR SE GA ZONES THIS EVENING...WITH VERY COLD TEMPS ALOFT PER EVENING RAOBS. THE 00Z TAE RAOB REPORTED -16 DEG C TEMPS AT 500 MB AND JAX HAD -13 DEG C. WATER VAPOR IMAGERY INDICATED THAT THE UPPER LOW WAS BEGINNING TO LIFT NE. DESPITE LOW LEVEL DESTABILIZATION THIS EVENING DUE TO THE LOSS OF INSOLATION AND COLD GUST FRONTS...STILL ANTICIPATE THE POTENTIAL FOR CONVECTION TO CONTINUE THROUGH ABOUT 2 AM ACROSS OUR SE GA ZONES AND THE ADJACENT COASTAL WATERS UNTIL A LARGE AREA OF SUBSIDENCE...CURRENTLY ROTATING ESE ACROSS AL AND THE FL PANHANDLE...MAKES IT TO THE SE GA ATLANTIC COAST LATE TONIGHT/EARLY WED MORNING. THE MAIN CONVECTIVE HAZARDS WILL BE HAIL AND GUSTY WINDS. SURFACE TEMPS WERE ALL ACROSS THE MAP THIS EVENING DUE TO COLD POOLS. HOMERVILLE AND DOUGLAS WERE ALREADY AT 64 DEG AROUND 9 PM...WHILE GAINESVILLE WAS STILL REPORTING 81 DEG. POSSIBLE THAT MAINLY OF OUR INLAND SE GA ZONES WERE ALREADY NEAR THEIR LOW TEMPS FOR TONIGHT...AND WILL TWEAK THE FORECAST TO INDICATE TEMPS NEAR STEADY WITH MINS IN THE LOW 60S. FARTHER SOUTH ACROSS NE FL...AFTN DEW PTS MIXED OUT INTO THE MID/UPPER 50S ACROSS THE SUWANNEE VALLEY TO OCALA...AND WILL CARRY MINS NEAR 60 TO LOW 60S ACROSS THESE AREAS. TOWARD THE ATLANTIC COAST AND ST JOHNS RIVER BASIN...MINS WILL BE WARMER IN THE MID/UPPER 60S TO NEAR 70 ALONG THE COAST. && .AVIATION...TEMPO TS POSSIBLE AT SSI WITHIN THE NEXT COUPLE OF HOURS...OTHERWISE PREVAILING VFR TONIGHT LESS GNV WHERE MVFR DUE TO LOW BR/CIGS MAY DEVELOP PRIOR TO SUNRISE WED MORNING. && .MARINE...SSW WINDS 10-15 WILL PREVAIL TONIGHT WITH SEAS 2-4 FT. RIP CURRENTS: ELEVATED RISK ANTICIPATED AGAIN ON WED DUE TO LINGERING ENE SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 89 63 90 64 / 60 60 10 10 SSI 84 69 87 72 / 60 50 10 10 JAX 90 65 90 67 / 60 40 20 20 SGJ 90 69 86 70 / 50 30 20 20 GNV 90 63 91 65 / 30 20 20 20 OCF 90 64 93 66 / 30 10 20 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/SHULER/WALKER
Hazardous weather outlook, May 22, 1:05 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 105 PM EDT TUE MAY 22 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-230700- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 105 PM EDT TUE MAY 22 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...SLIGHT RISK FOR STRONG TO SEVERE STORMS ACROSS PORTIONS OF THE FORECAST AREA... ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TODAY AND COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL PRODUCE SCATTERED THUNDERSTORM ACTIVITY BY MID AFTERNOON THROUGH THIS EVENING. MOST OF THE ACTIVITY WILL BE FOCUSED OVER SOUTHEAST GEORGIA AND THE EASTERN ZONES BY LATE THIS AFTERNOON AND EVENING. ISOLATED STRONG TO POSSIBLY SEVERE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS AND LARGE HAIL. MARINE INTERESTS OPERATING IN THE COASTAL WATERS AND INTRACOASTAL WATERWAYS...BE AWARE OF THE RISK OF GUSTY WINDS AND ROUGH SEAS WITH STORMS MOVING FROM WEST TO EAST INTO THE WATERS...AND BE PREPARED TO SEEK SAFE HARBOR IF WEATHER BECOMES THREATENING. WITH CONTINUED EASTERLY SWELL...A MODERATE RISK OF RIP CURRENTS WILL PREVAIL TODAY AT LOCAL BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED ON WEDNESDAY DUE TO CONTINUED EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY EMERGENCY MANAGEMENT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 22, 8:52 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 PM EDT TUE MAY 22 2012
GAZ135-136-230145-
APPLING-WAYNE-
852 PM EDT TUE MAY 22 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 945 PM EDT...
AT 853 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF SURRENCY...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SURRENCY AND ODUM THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3182 8201 3179 8199 3180 8196 3177 8195
3176 8191 3173 8190 3171 8187 3168 8185
3167 8185 3156 8221 3173 8229 3185 8208
TIME...MOT...LOC 0053Z 245DEG 31KT 3168 8215
PETERSONSpecial weather statement, May 22, 9:03 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 903 PM EDT TUE MAY 22 2012 GAZ152>154-164>166-230145- BRANTLEY-CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN- 903 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN BRANTLEY...NORTHEASTERN CHARLTON...NORTHERN CAMDEN AND WESTERN GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 945 PM EDT... AT 903 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER WINOKUR...OR 11 MILES SOUTH OF NAHUNTA... MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...TARBORO AND WAVERLY THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3124 8164 3100 8154 3097 8207 3108 8209 TIME...MOT...LOC 0103Z 255DEG 25KT 3105 8197 SHULER
Special weather statement, May 22, 9:04 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 904 PM EDT TUE MAY 22 2012 GAZ150-152-164-230130- BRANTLEY-CHARLTON-WARE- 904 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE... SOUTHWESTERN BRANTLEY AND NORTHWESTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 930 PM EDT... AT 905 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 10 MILES WEST OF RACE POND...OR 11 MILES NORTH OF STEVEN FOSTER STATE PARK...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND THROUGH 930 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3113 8206 3092 8202 3091 8235 3101 8238 TIME...MOT...LOC 0105Z 264DEG 29KT 3099 8224 SHULER
Special weather statement, May 22, 9:20 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 920 PM EDT TUE MAY 22 2012 GAZ150-163-164-230145- CHARLTON-CLINCH-WARE- 920 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN WARE...EASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 945 PM EDT... AT 920 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF STEVEN FOSTER STATE PARK...OR 7 MILES NORTH OF FARGO...MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 945 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3093 8216 3075 8214 3072 8262 3084 8264 TIME...MOT...LOC 0120Z 256DEG 36KT 3080 8252 SHULER
Special weather statement, May 22, 9:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 939 PM EDT TUE MAY 22 2012 FLZ024-GAZ164-165-230230- CHARLTON-INLAND CAMDEN-NASSAU- 939 PM EDT TUE MAY 22 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CHARLTON...WESTERN CAMDEN AND EXTREME NORTHWESTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1030 PM EDT... AT 940 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF HOMELAND TO 5 MILES SOUTHWEST OF HOMELAND...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND... FOLKSTON...TARBORO...WOODBINE AND COLESBURG THROUGH 1030 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3104 8172 3082 8168 3075 8215 3098 8212 TIME...MOT...LOC 0140Z 251DEG 24KT 3099 8203 3082 8206 SHULER
Local storm report, May 22, 9:41 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
941 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL HOMERVILLE 31.04N 82.75W
05/22/2012 E0.75 INCH CLINCH GA BROADCAST MEDIA
&&
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:05 PM EDT | Special Weather Statement | JAX | Bacon | 40 min |
| May 22, 8:17 PM EDT | Special Weather Statement | JAX | Ware | 43 min |
| May 22, 8:30 PM EDT | Special Weather Statement | JAX | Ware | 45 min |
| May 22, 8:35 PM EDT | Special Weather Statement | JAX | Charlton | 40 min |
| May 22, 8:41 PM EDT | Special Weather Statement | JAX | Appling | 49 min |
| May 22, 8:52 PM EDT | Special Weather Statement | JAX | Appling | 53 min |
| May 22, 9:03 PM EDT | Special Weather Statement | JAX | Brantley | 42 min |
| May 22, 9:04 PM EDT | Special Weather Statement | JAX | Ware | 26 min |
| May 22, 9:20 PM EDT | Special Weather Statement | JAX | Charlton | 25 min |
| May 22, 9:24 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 51 min |
| May 22, 9:39 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| May 22, 10:00 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton | 45 min |
| May 23, 12:52 AM EDT | Special Weather Statement | JAX | Wayne | 38 min |
| May 23, 1:28 AM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| May 23, 1:35 AM EDT | Severe Thunderstorm Warning | JAX | Pierce, Wayne | 40 min |
| May 23, 2:27 AM EDT | Special Weather Statement | JAX | Wayne | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.